RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 4, Pages 758–760 (Mi dan36628)  

MATHEMATICS

Estimates of the rate of convergence of some limit theorems and statistical criteria

Ya. Yu. Nikitin

Leningrad State University

Full text: PDF file (345 kB)

Bibliographic databases:

UDC: 519.21
Presented: Ю. В. Линник
Received: 16.06.1971

Citation: Ya. Yu. Nikitin, “Estimates of the rate of convergence of some limit theorems and statistical criteria”, Dokl. Akad. Nauk SSSR, 202:4 (1972), 758–760

Citation in format AMSBIB
\Bibitem{Nik72}
\by Ya.~Yu.~Nikitin
\paper Estimates of the rate of convergence of some limit theorems and statistical criteria
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 4
\pages 758--760
\mathnet{http://mi.mathnet.ru/dan36628}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0293772}
\zmath{https://zbmath.org/?q=an:0254.62016}


Linking options:
  • http://mi.mathnet.ru/eng/dan36628
  • http://mi.mathnet.ru/eng/dan/v202/i4/p758

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019